# SDR UALA2011030401062

- Difficulty date: March 3, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 42,542 hours, 11,245 cycles
- Engine: Pwa PW4056
- System (JASC): 7697 · Engine Control System Wiring
- Part: Wire
- Condition: Faulty
- Location: Throttle
- Stage of operation: DE
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

ON DESCENT AS THROTTLES RETARDED TO IDLE, WITH AUTO PILOT & AT OFF. SUPPLEMENTAL DATA UPDATE F/O FELT VIBRATION IN YOKE & RUDDER PEDALS SIMILAR TO STICK SHAKER.  WHEN POWER ADVANCE VIB'S SUBSIDED, SAMC TEXT: PREVIOUS HISTORY INDICATES LEFT HPSOV CAUSING CONTROL COLUMN YOKE VIBRATIONS.  INOP LEFT HPSOV PER MEL 3611Q.  DEF LEFT ENGINE HIGH STAGE BLD VALVE IN THE CLOSED POSITION PER MEL 3611Q.  WIRING CHANGE PER MEL PARAGRAPH B(1)-(4) NOT REQ'D.  NOT AN INDICATION FAULT.  NO VIBS NOTED ENROUTE LIM REPORTED.
